# SDR DL72K001984

- Difficulty date: April 24, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Part serial: BN15
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT SPAR LOWER ANGLE WAS FOUND CRACKED 20, 37, AND 55 INCHES FROM I/B END OF FLAP.  A SECTION OF ANGLE WAS REPLACED AND SPLICED IN PER 727 M/M 57-52-0, FIG 802.
